# SDR CA971010003

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651201021
- Condition: Misinstalled
- Location: Bs 345
- Part time: 2,234 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, FOUND THAT THE FIRST 12 INCHES AFT OF THE REAR PRESSURE BULKHEAD (STN 345.0) TO THE RIGHT OF CENTERLINE AT THE UPPER CENTER STRINGER, RIVETS WERE INSTALLED WITH INSUFFICIENT EDGE DISTANCE.  AIRCRAFT TT:  2,277 HOURS.
